View : 15 Download: 0

On the posterior consistency of mixtures of Dirichlet process priors with censored data

Title
On the posterior consistency of mixtures of Dirichlet process priors with censored data
Authors
Kim Y.
Ewha Authors
김용대
Issue Date
2003
Journal Title
Scandinavian Journal of Statistics
ISSN
0303-6898JCR Link
Citation
vol. 30, no. 3, pp. 535 - 547
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Mixtures of Dirichlet process priors offer a reasonable compromise between purely parametric and purely non-parametric models, and are popularly used in survival analysis and for testing problems with non-parametric alternatives. In this paper, we study large sample properties of the posterior distribution with a mixture of Dirichlet process priors. We show that the posterior distribution of the survival function is consistent with right censored data.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE